# SDR ASOA20140605104

- Difficulty date: June 5, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 145917
- Aircraft time: 25,028 hours, 14,891 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Profile
- Part number: 14534499002
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE PAX DOOR BOTTOM PROFILE, FRAME, WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5210-013707.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
